American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L50) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] L. J. Bunce and J. D. Maitland Wright. The Mackey-Gleason problem . Bull. Amer. Math. Soc. 26 (1992) 288-293. MR 1121569.
Abstract, references, and article information   
View Article: PDF

[2] A. Van Daele. Two weights with orthogonal supports but equal on a dense $^*$-subalgebra. Bull. Amer. Math. Soc. 5 (1981) 179-181. MR 621886.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1